Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 5, NWS Wichita, KS

April 5, 2005Greenwood County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 5, 2005, 4:25 PM CDT for Greenwood County, Kansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2005, 4:25 PM CDT (21:25 UTC)
Expired
Apr 5, 2005, 5:17 PM CDT
In force
52 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Greenwood County, KS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:30 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
-554 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 052125
SVRICT
KSC073-052215-
/O.NEW.KICT.SV.W.0005.050405T2125Z-050405T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
425 PM CDT TUE APR 5 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS.

* UNTIL 515 PM CDT.

* AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES WEST OF EUREKA...MOVING NORTH AT 25
  MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CLIMAX...EUREKA...HAMILTON...PIEDMONT...SEVERY...THRALL

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  WINDS UP TO 60 MILES AN HOUR...

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS.

AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE
LIGHTNING IS IN THE AREA.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE 
WARNING.

LAT...LON 3761 9651 3761 9613 3809 9613 3808 9651

$$

/DARMOFAL
3 follow-up statements
000 
WWUS53 KICT 052149
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
448 PM CDT TUE APR 5 2005

KSC073-052215-
/O.CON.KICT.SV.W.0005.000000T0000Z-050405T2215Z/
GREENWOOD KS-
448 PM CDT TUE APR 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN GREENWOOD
COUNTY UNTIL 515 PM CDT...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THIS STORM WAS LOCATED 9
MILES WEST OF HAMILTON...OR 9 MILES NORTH OF EUREKA...AND MOVING 
NORTH AT 30 MPH. ANOTHER STRONG TO SEVERE THUNDERSTORM WAS LOCATED 
NEAR CLIMAX, ALSO MOVING NORTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR EUREKA BY  430 PM CDT.

THE TOWN OF THRALL IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS

LAT...LON 3761 9651 3761 9613 3809 9613 3808 9651

$$

/KLEINSASSER
000 
WWUS53 KICT 052200
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
459 PM CDT TUE APR 5 2005

KSC073-052215-
/O.CON.KICT.SV.W.0005.000000T0000Z-050405T2215Z/
GREENWOOD KS-
459 PM CDT TUE APR 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN GREENWOOD
COUNTY UNTIL 515 PM CDT...

AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THIS STORM WAS LOCATED 9
MILES SOUTHWEST OF MADISON...OR 18 MILES NORTH OF EUREKA...AND MOVING
NORTH AT 35 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
GREENWOOD COUNTY...INCLUDING THE TOWN OF THRALL.

DOPPLER RADAR HAS INDICATED MODERATE ROTATION WITHIN THIS STORM. 
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A 
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A 
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS

LAT...LON 3761 9651 3761 9613 3809 9613 3808 9651

$$

/KLEINSASSER
000 
WWUS53 KICT 052217
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
516 PM CDT TUE APR 5 2005

KSC073-052226-
/O.EXP.KICT.SV.W.0005.000000T0000Z-050405T2215Z/
GREENWOOD KS-
516 PM CDT TUE APR 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GREENWOOD COUNTY HAS
BEEN ALLOWED TO EXPIRE...

AT 511 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

SMALL HAIL, GUSTY WINDS, DEADLY LIGHTNING AND TORRENTIAL RAINFALL IS 
STILL EXPECTED WITH THIS THUNDERSTORM.

LAT...LON 3761 9651 3761 9613 3809 9613 3808 9651

$$

/KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:19 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 5, 3:19 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT TUE APR 5 2005

.DISCUSSION...

FORECAST CONCERNS WILL BE SEVERE THUNDERSTORM POTENTIAL THIS
AFTERNOON AND THIS EVENING.

DRYLINE EXTENDS ROUGHLY FROM HUTCHINSON SOUTHEASTWARD TOWARD PONCA
CITY. THUNDERSTORMS ARE TRYING TO INITIATE ALONG THIS BOUNDARY OVER
WESTERN PORTIONS OF THE FORECAST AREA, COINCIDENT WITH INTENSE
LARGE-SCALE FORCING ASSOCIATED WITH MID-LEVEL LOW/COLD POCKET.
ANOTHER AREA OF CONVECTION, LIKELY A BIT MORE ELEVATED IN NATURE, IS
ONGOING OVER PORTIONS OF WESTERN AND CENTRAL KANSAS, ASSOCIATED WITH
STRONG SFC-700MB CONVERGENCE AND STEEP LAPSE RATES UNDER COLD CORE.
A THIRD AREA OF THUNDERSTORMS IS GETTING GOING JUST EAST OF THE
KANSAS TURNPIKE, ASSOCIATED WITH WESTERN EDGE OF DEEPER MOISTURE.
THINKING CONVECTION WILL EVENTUALLY MERGE INTO A NORTHWEST TO
SOUTHEAST BAND STRETCHING FROM CENTRAL THROUGH SOUTH CENTRAL KANSAS.
ADDITIONALLY, CONVECTION EAST OF THE TURNPIKE WILL LIKELY FILL IN AS
MID-LEVEL COOLING SPREADS EAST AND CAP ERODES. ALTHOUGH SEVERE
THUNDERSTORMS WILL BE POSSIBLE AREAWIDE THIS AFTERNOON THROUGH LATE
THIS EVENING, IT APPEARS THE GREATEST SEVERE THREAT WILL BE
ASSOCIATED WITH STORMS EAST OF THE KANSAS TURNPIKE DUE TO DEEPER
MOISTURE. ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT GIVEN
STEEP LAPSE RATES AND STRONG CURVATURE VORTICITY, THE MAIN THREAT
SHOULD BE LARGE HAIL AND DAMAGING WINDS, GIVEN DOMINANT
UNIDIRECTIONAL FLOW THROUGH THE TROPOSPHERE. SEVERE THUNDERSTORM
WATCHES REMAIN IN EFFECT FOR THE ENTIRE FORECAST AREA THROUGH LATE
EVENING.

SEVERE THREAT BY MIDNIGHT SHOULD BE DIMINISHING, ALTHOUGH
HAIL WILL STILL BE POSSIBLE WITH THE STRONGEST ACTIVITY OVER
ESPECIALLY SOUTHEAST KANSAS. THEREAFTER, SHOWERS AND GENERAL
THUNDERSTORMS SHOULD FILL SOUTHEAST INTO THE AREA, AND PERSIST
THROUGH WEDNESDAY, AS LOW-MID LEVEL DEFORMATION ZONE NORTHWEST OF
THE MID/UPPER LOW AFFECTS THE AREA. DEFINITELY HEAVY RAIN POTENTIAL
THROUGH MIDNIGHT ASSOCIATED WITH ANY HEAVY THUNDERSTORMS, BUT
THINKING HEAVY RAIN THREAT THEREAFTER SHOULDNT BE A BIG DEAL, GIVEN
WEAKENING UPPER DYNAMICS AND WEAKENING MID-LEVEL FRONTOGENESIS.
SHOWERS AND ESPECIALLY LOW CLOUDS WILL BE SLOW TO EXIT THE FORECAST
AREA, AND SHOULD LINGER THROUGH WEDNESDAY NIGHT, CLEARING FROM THE
WEST.

ADDITIONALLY, WILL LIKELY BE VERY WINDY WEDNESDAY (FROM THE NORTH),
ESPECIALLY OVER WESTERN PORTIONS OF THE FORECAST AREA, AS STRONG
PRESSURE RISES OVERSPREAD THE AREA BEHIND THE STACKED SURFACE-UPPER
LEVEL SYSTEM. MAY SEE SOME GUSTS UP TO 40 MPH. HOWEVER DUE TO BUSY
SHORT-TERM CONDITIONS, OPTED TO HOLD OFF AN WIND ADVISORY ISSUANCE.

MODEL GUIDANCE CONTINUES TO SHOW NEXT WEATHER MAKER AFFECTING THE
PLAINS BY SATURDAY NIGHT OR SUNDAY. MODELS CONTINUE TO TREND CLOSING
THIS SYSTEM OFF, WHICH MAY PROLONG PRECIPITATION CHANCES THROUGH
EARLY-MID NEXT WEEK. INCREASED POPS TO CHANCE CATEGORY FOR THE
WEEKEND, BUT NO OTHER SIGNIFICANT CHANGES MADE TO THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    50  61  43  65 /  60  70  20   0
HUTCHINSON      50  60  42  65 /  70  70  20   0
NEWTON          51  61  43  65 /  70  70  20   0
ELDORADO        52  62  43  64 /  60  70  30   5
WINFIELD-KWLD   51  62  44  65 /  50  70  30   0
RUSSELL         48  58  41  65 /  90  70  10   0
GREAT BEND      48  58  42  65 /  80  70  10   0
SALINA          51  59  42  65 /  80  70  20   0
MCPHERSON       50  60  42  65 /  70  70  20   0
COFFEYVILLE     54  64  46  63 /  60  70  40  10
CHANUTE         55  64  46  62 /  60  70  40  10
IOLA            55  64  45  62 /  70  70  40  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH IN
EFFECT UNTIL 9 PM FOR THE ENTIRE FORECAST AREA.

&&

KLEINSASSER
Hazardous weather outlook, Apr 5, 3:33 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
333 PM CDT TUE APR 5 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-061200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
333 PM CDT TUE APR 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
CENTRAL, SOUTH CENTRAL AND SOUTHEAST KANSAS LATE THIS AFTERNOON
THROUGH LATE THIS EVENING. LARGE HAIL AND DAMAGING WIND APPEAR TO BE
THE PRIMARY SEVERE WEATHER THREAT. HOWEVER THERE IS A SMALL CHANCE
FOR A TORNADO OR TWO THROUGH EARLY EVENING. TWO SEVERE THUNDERSTORM
WATCHES COVER ALL OF CENTRAL, SOUTH CENTRAL AND SOUTHEAST KANSAS
UNTIL 9 PM. THE SEVERE THUNDERSTORM THREAT SHOULD DIMINISH AFTER
MIDNIGHT FROM WEST TO EAST. HOWEVER, SMALL HAIL WILL BE POSSIBLE
WITH THE STRONGEST THUNDERSTORM ACTIVITY OVER SOUTHEAST KANSAS AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM SATURDAY NIGHT THROUGH
MONDAY. IT IS TOO EARLY TO SPECULATE IF ANY OF THESE STORMS WILL BE
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE MID EVENING
HOURS AREAWIDE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WWW.CRH.NOAA.GOV/ICT/HWO/HWOICT.HTM

KETCHAM/JMC/ADK

In the hours before

Special weather statement, Apr 5, 2:35 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
235 PM CDT TUE APR 5 2005

KSZ047-048-050-067-082-091-092-052030-
BARTON-ELLSWORTH-HARPER-KINGMAN-RENO-RICE-SUMNER-
235 PM CDT TUE APR 5 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BARTON...ELLSWORTH...HARPER...KINGMAN...RENO...
RICE AND SUMNER COUNTIES...

AT 232 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR TURON...OR 19 MILES NORTHWEST OF KINGMAN...AND MOVING NORTH AT
35 MPH.

OTHER THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP RAPIDLY THIS
AFTERNOON ACROSS THE ADVISORY AREA.

THESE STORMS COULD STRENGTHEN AND PRODUCE PENNY TO NICKEL SIZE HAIL
AND WINDS TO 55 MPH.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY EVEN
FURTHER AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL
WEATHER SERVICE.

/DARMOFAL
Special weather statement, Apr 5, 4:06 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
406 PM CDT TUE APR 5 2005

KSZ032-033-047-048-050-052130-
BARTON-ELLSWORTH-LINCOLN-RICE-RUSSELL-
406 PM CDT TUE APR 5 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BARTON...ELLSWORTH...LINCOLN...RICE AND RUSSELL
COUNTIES...

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LITTLE RIVER...OR 22 MILES SOUTHEAST OF
ELLSWORTH...AND MOVING NORTH AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH
THIS STORM.

OTHER THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP RAPIDLY THIS
AFTERNOON ACROSS THE ADVISORY AREA.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

/CARUSO
Local storm report, Apr 5, 4:07 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
407 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             6 SE EL DORADO          37.76N 96.78W
04/05/2005  1.00 INCH        BUTLER             KS   TRAINED SPOTTER

&&

CWH
Local storm report, Apr 5, 4:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
408 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             2 S PIEDMONT            37.59N 96.37W
04/05/2005  1.00 INCH        ELK                KS   AMATEUR RADIO

&&

CWH
Local storm report, Apr 5, 4:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
415 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             LITTLE RIVER            38.40N 98.01W
04/05/2005  0.75 INCH        RICE               KS   TRAINED SPOTTER

&&

KRC
Local storm report, Apr 5, 4:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
421 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             1 S GRENOLA             37.34N 96.45W
04/05/2005  0.25 INCH        ELK                KS   TRAINED SPOTTER

&&

KRC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:12 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk66 min
Apr 5, 3:46 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood59 min
Apr 5, 3:54 PM CDTTornado WarningICTElk, Greenwood36 min
Apr 5, 6:16 PM CDTSevere Thunderstorm WarningICTWilson44 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.